Entity

Time filter

Source Type


Korkmaz H.A.,Izmir Dr Behcet Uz Children Disease And Surgery Training And Research Hospital | Dizdarer C.,Izmir Dr Behcet Uz Children Disease And Surgery Training And Research Hospital | Hazan F.,Izmir Dr Behcet Uz Children Disease And Surgery Training And Research Hospital | Karaarslan U.,Izmir Dr Behcet Uz Children Disease And Surgery Training And Research Hospital
Journal of Pediatric Endocrinology and Metabolism | Year: 2013

Attempted suicide with levothyroxine is very rare and has been described only in a few case reports. Although acute accidental or intentional overdoses of thyroid hormones can lead to marked elevations in serum T 4 levels, many children who take as much as 5-10 mg of levothyroxine as a single dose have few or no symptoms of thyrotoxicosis. We report an adolescent girl who attempted suicide by ingesting levothyroxine. She responded well to β -adrenergic blockade. Source

Discover hidden collaborations